# SDR VNAA2020021751104

- Difficulty date: February 15, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 12,489 hours, 1,136 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING WARNING MSG DURING GEAR RETRACT. CREW REPORTED STANDARD TAKEOFF. SHORTLY AFTER TAKEOFF A STEERING WARNING MESSAGE APPEARED. CREW RAN QRH PROCEDURE MULTIPLE TIMES AND WERE UNABLE TO RESOLVE THE WARNING MESSAGE. CAPTAIN DECIDED TO DECLARE AN EMERGENCY FOR LANDING AT CHARLOTTE AIRPORT, IN ORDER TO USE THE LONGEST RUNWAY AVAILABLE.  UPON LANDING CREW PERFORMED A SYSTEM RESET AND THE ISSUE WAS RESOLVED AND AIRCRAFT TAXIED TO THE GATE WITHOUT ANY FURTHER COMPLICATIONS. CAPTAIN REPORTED THAT MAINTENANCE WAS INSPECTING AIRCRAFT AFTER ARRIVAL AT GATE. TROUBLESHOT CAUTION MESSAGE AND FOUND NO DEFECTS. RETRACTED AND EXTENDED NLG, NO STEERING INOP MESSAGES OCCURED. ALL OPS CHECKS OF THE NWS MANIFOLD AND STEERING FUNCTION WERE GOOD
